# SDR SIMA200619302

- Difficulty date: July 8, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND ELECTRICAL ODOR IN CABIN AROUND ROWS 2-7 AND PROGRESSING TO AFT OF CABIN.  (M)
